MathSciNet Relay Station
MathSciNet bibliographic data
MR2461749 46E30 (46B03 47B38)
Alaminos, J.; Extremera, J.; Villena, A. R. Uniqueness of rotation invariant norms. Banach J. Math. Anal. 3 (2009), no. 1, 85–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement